# SDR N6WA2019011601

- Difficulty date: January 16, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N659GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 34,285 hours, 25,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMER EXIT SIGN ABOVE SERVICE DOOR REQ RELAMP. RELAMPED CEILING EMER EXIT SIGN ABOVE SERVICE DOOR IAW AMM 20-41-00. OPS CHECK GOOD AT THIS TIME.
